MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE; CART AND UTENSIL WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE; CART AND UTENSIL WASHER/DISINFECTOR
Model Number 1227
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the reliance 1227 cart and utensil washer/disinfector.The technician ran multiple test cycles and was unable to duplicate the reported event.No issues were noted with the function or operation of the device and was confirmed to be operating to specifications.During the technician's inspection, it was found that the user facility's sprinkler head was set at 155°f instead of 260°f.It is the user facility's responsibility for their sprinkle head settings.During install of the reliance 1227 cart and utensil washer/disinfector, user facility personnel were advised that the sprinkler head settings must be fused to 260°f or above.The steris account manager counseled user facility personnel on the importance of sprinkler head settings.The technician returned the reliance 1227 cart and utensil washer/disinfector to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that when the door to their reliance 1227 cart and utensil washer/disinfector was opened following a completed cycle, steam and vapor came out causing the facility's sprinkler system to be set off.Patient procedures were subsequently postponed.No report of injury.

Brand Name
RELIANCE
Common Device Name
CART AND UTENSIL WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23780831
Report Number9680353-2025-00049
Device Sequence Number18684605
Product Code MEC
UDI-Device Identifier00724995193430
UDI-Public(01)00724995193430(11)180322
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1227
Device Catalogue NumberFW03101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown